Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sore throat, treated with antibiotics. Pain returned after dose. What to do?

Hello, I recently had a sore throat , however it was only sore on my right side. I had to other symptoms. I went to the doctor, and the doctor didn t know what it was so she treated it as a throat infection and prescribed antibiotics . The pain went away the day after I started the antibiotics. However, the day after I finished, the pain began to come back. It s not as bad, but I feel a little pain still.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are most likely suffering from acute viral upper respiratory tract infection.
These infection has a span of 3-4 days during which symptoms generally persist.
There may also be possibility of acute pharyngitis or acute tonsillitis.
Reappearance of symptoms suggest the diagnosis.
You should take complete antibiotic course, decongestants, and throat soothing medicines.
You should also avoid oily food, cold drinks, sour and curd.
There may be possibility of aggravation of symptoms by use of mentioned edibles.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor